# SDR DALA2021061603284

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 87,270 hours, 39,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 682 R-2 DOOR GIRT BAR FAILED FUNCTIONAL CHECK PER T/C. CORRECTIVE ACTION: REMOVED AND REPLACED 2EA LEAF SPRINGS ON R-2 DOOR GIRT BAR IAW B757 CMM 25-66. (1841709)
